Unsteady motion of a flexible wing of infinite span in a compressible fluid
Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1646-1648
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_9_a33,
author = {B. A. Ershov},
title = {Unsteady motion of a flexible wing of infinite span in a compressible fluid},
journal = {Differencialʹnye uravneni\^a},
pages = {1646--1648},
year = {1986},
volume = {22},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_9_a33/}
}
B. A. Ershov. Unsteady motion of a flexible wing of infinite span in a compressible fluid. Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1646-1648. http://geodesic.mathdoc.fr/item/DE_1986_22_9_a33/